# SDR COMA0460236

- Difficulty date: March 30, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,201 hours, 24,153 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5453 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  CLEANED NLG UPLOCK, EXTENSION AND RETRACTION CHECK SATISFACTORY.
